# SDR 08FDEA01723

- Difficulty date: May 1, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47827
- Aircraft time: 70,379 hours, 22,868 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 350085
- Part serial: B498
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FL 370 LEVEL 1 AIR SYS 2 FAIL. AIR SYS AUTO  CONTROLLER SHUTDOWN NR 2 AIR SYSTEM 2 MINUTES LATER.  LEVEL 3 AIR SYS FAIL FOLLOWED QRH. LAND AT NEAREST  SUITABLE EVENTUALLY 10 MINUTES LATER APPROX AIR SYS  2 INDICATED NORMAL. SYSTEM DECAY CHECK PER AMM 36-00-01-5 AND ALL  PARAMETERS WERE WITHIN LIMITS. CHECKED NR 2 PACK  BAY, FWD, CTR AND CAC COMPTS FOR LEAKS AND NONE FOUND. R & R MANIFOLD FAILURE DETECTION CONTROLLER  AS PERCAUTIONARY PER AMM 36-23-01-4 AND SYSTEM CHECKS GOOD. RAN NR 2 ENG AT IDLE AND OP`S CHECK  THE NO.2 PNUEMATIC SYSTEM AND NO DEFECTS NOTED PER FDX JRH. OK TO CONTINUE.
